ScholarSpace will be brought offline for upgrades on Wednesday December 9th at 11AM HST. Service will be disrupted for approximately 2 hours. Please direct any questions to

Item Description

Show full item record

Title: A Revision of the Genus Parapercis, Family Mugiloididae 
Author: Cantwell, George E.
Date: 1964-07
Publisher: University of Hawai'i Press
Citation: Cantwell GE. 1964. A revision of the genus Parapercis, family mugiloididae. Pac Sci 18(3): 239-280.
Abstract: This study describes the genus Parapercis
Bleeker and its 26 species. The descriptions are
based on anatomical studies, each structure having
been analyzed statistically to determine its
variation within a species and its value in identification.
An effort has been made to employ
those characters with the least variation within
species to establish possible affinities between
species, to define species groups, and to determine
relationships among them. The geographic
range has been determined from actual specimens
and the literature.
ISSN: 0030-8870

Item File(s)

Files Size Format View
vol18n3-239-280.pdf 21.38Mb PDF View/Open

This item appears in the following Collection(s)


Advanced Search


My Account